I’ve been taking 20ml of Prozac for 5 days and it’s making my anxiety worse. I know that can sometimes happen but I’m having a hard time handling it. Can I just stop taking it?
Prozac making me more anxious can I just stop taking it?
Question posted by Kaijon20 on 29 July 2021
Last updated on 29 July 2021 by Redfinch
Yes, Prozac made me severely anxious. I took it for a few weeks then had to switch to another med. I also have to use clonazepam for the daily anxiety. I’m now taking Mirtazapine and sleep well and eating better.
Yes, new or increased anxiety is a side effect that generally resolves within days to a week or so. After 5 days you could probably stop but you really should talk to your doctor and get their professional advice.
If the two of you agree that you need the medication it may be just a matter of giving it a little more time but if your anxiety is severe enough to be interfering with your daily life they might be able to prescribe a very short course of a mild medication to get you through this initial period.
Best regards and I hope you're feeling better soon.
- Prozac uses and safety info
- Prozac information for Healthcare Professionals (includes dosage details)
- Side effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.